Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
See all formats and pricing
More options …
Volume 13, Issue 1


Dynamics of differentiation operators on generalized weighted Bergman spaces

Liang Zhang / Ze-Hua Zhou
  • Department of Mathematics, Tianjin University, Tianjin 300072, P.R. China
  • Center for Applied Mathematics, Tianjin University, Tianjin 300072, P.R. China
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2014-11-20 | DOI: https://doi.org/10.1515/math-2015-0013


The chaos of the differentiation operator on generalized weighted Bergman spaces of entire functions has been characterized recently by Bonet and Bonilla in [CAOT 2013], when the differentiation operator is continuous. Motivated by those, we investigate conditions to ensure that finite many powers of differentiation operators are disjoint hypercyclic on generalized weighted Bergman spaces of entire functions.

Keywords : Disjoint hypercyclic; Differentiation operator; Generalized weighted Bergman spaces


  • Google Scholar

  • [1] Bernal-González L., Disjoint hypercyclic operators, Studia Math., 2007, 182(2), 113-131. Google Scholar

  • [2] Bonet J., Dynamics of differentiation operator on weighted spaces of entire functions, Math. Z., 2009, 261, 649-657. Web of ScienceGoogle Scholar

  • [3] Bonet J., Bonilla A., Chaos of the differentiation operator on weighted Banach spaces of entire functions, Complex Anal. Oper. Theory, 2013, 7, 33-42. Web of ScienceGoogle Scholar

  • [4] Bermúdez T., Bonilla A., Conejero J. A., Peris A., Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces, Studia Math., 2005, 170, 57-75. Google Scholar

  • [5] Bonilla A., Grosse-Erdmann K. G., Frequently hypercyclic operators and vectors, Ergodic Theory Dynam. Systems, 2007, 27, 383-404. Erratum: Ergodic Theory Dynam. Systems, 2009, 29, 1993-1994. Google Scholar

  • [6] Bayart F., Matheron É., Dynamics of linear operators, Cambridge Tracts in Mathematics, 179, Camberidge University Press, Cambridge, 2009. Google Scholar

  • [7] Bès J., Martin Ö., Peris A., Disjoint hypercyclic linear fractional composition operators, J. Math. Appl., 2011, 381, 843-856. Google Scholar

  • [8] Bès J., Martin Ö., Peris A., Shkarin S., Disjoint mixing operators, J. Funct. Anal., 2012, 263, 1283-1322. Google Scholar

  • [9] Bès J., Martin Ö., Sanders R., Weighted shifts and disjoint hypercyclicity, 2012, manuscript. Web of ScienceGoogle Scholar

  • [10] Bès J., Peris A., Disjointness in hypercyclicity, J. Math. Anal. Appl., 2007, 336, 297-315. Google Scholar

  • [11] Costakis G., Sambarino M., Topologically mixing hypercyclic operators, Proc. Amer. Math. Soc., 2004, 132(2), 385-389. Google Scholar

  • [12] Chen R. Y., Zhou Z. H., Hypercyclicity of weighted composition operators on the unit ball of CN, J. Korean Math. Soc., 2011, 48(5), 969-984. Google Scholar

  • [13] Grosse-Erdmann K. G., Peris Manguillot A., Linear Chaos, Springer, New York, 2011. Google Scholar

  • [14] Harutyunyan A., Lusky W., On the boundedness of the differentiation operator between weighted spaces of holomorphic functions, Studia Math., 2008, 184, 233-247. Google Scholar

  • [15] Lusky W., On generalized Bergman space, Studia Math., 1996, 119, 77-95. Google Scholar

  • [16] Lusky W., On the Fourier series of unbounded harmonic functions, J. London. Math. Soc., 2000, 61, 568-580. Google Scholar

  • [17] Salas H. N., Dual disjoint hypercyclic operators, J. Math. Anal. Appl., 2011, 374, 106-117. Google Scholar

  • [18] Shkarin S., A short proof of existence of disjoint hypercyclic operators, J. Math. Anal. Appl., 2010, 367, 713-715.Google Scholar

About the article

Received: 2013-06-15

Accepted: 2014-06-30

Published Online: 2014-11-20

Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0013.

Export Citation

© 2015 Liang Zhang and Ze-Hua Zhou,. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in